Okay so here is my story. Its quite long but it's been ***l for me for the past 3 weeks to a month.
To start off I'd like to say that I'm a perfectly healthy 19 year old guy. Before i started having problems I'd go to the gym every day, and work out + do cardio, it's safe to say i was in shape.
1 Month ago - I was on my way home from the gym driving by myself and i suddenly got very dizzy, and my heart started beating extremely fast followed by ringing in my ears, an extreme burning throughout my entire body, with an irritated tingling in my entire body, so i quickly slammed on my breaks and pulled over. I was taken to the hospitol but by the time i got there i had calmed down, and they said it was due to a particular workout supplement (Jack3d). The best way i can describe the attack is to say it literally felt like i was going to die.
3 days later - I went back to the gym on all of my supplements except for jack3d, and the exact same thing happened on the way home. I went to the emergency room again and they told me it was my other supplements
Supplements i took: Up your mass/Jack3d/Endurox v4/Crealkalyne (Never over the recommended dosage, under the rec if anything)
-After this i was scared to death so i decided to throw out every supplement i owned, and since that day up to now i havn't touched one nor have i worked out.
The following day I felt worse than i had ever felt in my life. I would randomly have these same attacks and my chest was incredibly sore.
I continued to have these attacks for the next week, and ended up in the E.R 2 more times because of it, each time i was told i was fine and there was nothing they could do about it since they couldn't catch the attack on a monitor.
I went to my regular care doctor and he suggested it was 1 of 4 things.
-Work out Supplements
I have since then gone to a cardiologist and recieved a heart monitor, and an Ecocardiogram.
All the results from those tests came back to show that i had a perfectly fine heart, and the monitor only picked up on high beating rates, nothing out of the ordinary though.
I have also gone to get a CT scan, which came up negative aswell, so no brain tumor, and it's been 1 month since i've touched a supplement, so they are clearly no longer causing an attack, but i still continue to have them.
Other symptoms i have. - I cant go an entire day without taking a nap mid day, every time i take a i feel great when i get up, i feel dizzy from time to time, and my heart rate randomly starts beating very very fast with a slight chest pain, after each attack i need to lay down.
Since this has started I've been unable to leave my house except for doctor appointments due to the fear that this will happen again, like i said, it literally feels like i'm going to die when i have an attack.
During an attack - I do not freak out, i'm actually quite calm about it, i just close my eyes and breathe in every 3 seconds and out every 3 seconds with deep breaths until it goes away. The pain lasts for about 1-2 minutes, then the heart rate just continues to be fast for the next 20 or so.
My main care doctor has diagnosed me with anxiety, but never worry about anything, my life is actually just exactly where i want it to be, I'm making great grades in college. have an amazing income. loving family and girlfriend, etc. I've also never heard about someone having a burning\tingling sensation from anxiety with all these other symptoms. The doctors say the tingling could possibly be from lack of breathing while in an attack, but that's always my main priority, I'm sure I'm getting enough, and not too much oxygen.
My doctor gave me Lexapro, and it made me not want to eat, it also didn't make my attacks go away. i took it for 5 days, and haven't taken it for 3 days since then. It was a personal choice to quit the Lexapro.
I also feel short of breath sometimes, just randomly without attacks.
I'm very sorry for the extremely long story, but i just feel that every detail is important.
The frequency of the attacks are probably close to 1-3 times a day. only 3 have been extremely bad, others just make me dizzy/short of breath/rapid heart beat.
Any ideas? :\
Edit: I'm going bowling with my friends right now. first time I've thought about getting out for a month. We'll see how this goes.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?